MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM LEVEL SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE)

SPECTRUM MEDICAL LTD. QUANTUM LEVEL SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE)
Model Number QLV1
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Defective sensor to be investated on return to manufacturer.
 
Event or Problem Description
The safe flow remained permanently engaged and detecting fluid, even when it was not on the reservoir.No condensation/fluid or cracked housing was noted on the sensor.
 
Additional Manufacturer Narrative
Defective sensor to be investated on return to manufacturer.(b)(6) 2026 - follow up: device returned to manufacturer, investigation ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Defective sensor to be investigated on return to manufacturer.09-jan-2026 - follow up: device returned to manufacturer, investigation ongoing.02-feb-2026 - final: close inspection to safe level side reveals damage on housing.Unable to replicate reported fault.Sensor reacts to fluid and lack thereof as expected.Suspect potential/accidental liquid ingress that has now dried.Root cause determined to be accidental damage causing water ingress.Device replaced.
 
Event or Problem Description

Brand Name
QUANTUM LEVEL SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTIC MODULE)
Common Device Name
LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23741026
Report Number3006073153-2025-00292
Device Sequence Number15570772
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/12/2025
11/12/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/09/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown